# SDR GTIA2021093036015

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 18,782 hours, 7,998 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Failed
- Location: Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT ECAM WITH ASSOSIATED BURNT SMELL ( BLOWER FAN (AVIONICS VENTILATION) VENT AVNCS SYS FAULT NOT DISPLAYED )-R/R FAN BLOWER (20HQ) IAW AMM 21-26-51 OPS CHECK OK NO FAULTS NOTED AT THIS TIME. THIS CLEARS DMI # 2872935-1 MOC NOTIFIED PLACARD REMOVED
